Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Medical abortion done, light red vaginal discharge. Prescribed clomatrizole cream, headaches, abdominal pain. Safe medication?

hi i had a medical abortion 2 weeks ago i was 6 weeks pregnant and now a light red discharge is coming out.I went to the clinic and they gave me clomatrizole cream to use.I also heve fever especialy at night and have abdominal pain and headaches .Is this cream safe to use after medical abortion,and what causes the fever and pain?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
thanks for using health care magic.
Its likely you have a genital tract infection and most likely an endometritis which is infection of the uterus. Endometritis is favored by instrumental manipulation of the uterus such as in D &C, insertion of the hands or foreign body into the uterus. However, blood present in the genital tract can as well become infected without necessarily manipulating the genital tract.
What you need is a vaginal smear for gram staining and microscopy and if necessary a culture and antibiogram.
Clotrimazole is an antifungi and would not be effective against bacteria infection.
Best regards and hope this helps you.
Dr Achuo
Answered: Fri, 29 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor